# SDR CALA2013122793977

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 83,072 hours, 23,866 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 144
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE 2 ATTEMPTS.  SHOWS STARTER ON BITE CHECK.  INSPECTED STARTER & FOUND BURNED OUT NEEDS MR49408.  REPLACED APU STARTER MOTOR IAW AMM-49-41-01, OPERATIONS CHECKED OK.
